# SDR DXTA200500784

- Difficulty date: June 18, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 6,405 hours, 4,148 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Part number: 7011702929
- Part serial: 02051246
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 303 hours, 181 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL FAULT CAS AND AILERON CONTROL LIGHT FLASHING.  INSTALLED DMU . FOUND FORCE FIGHT BETWEEN PCU'S. ALL 4 TRANSDUCERS FUNCTION NORMALLY, ADJUSTED PCU'S. OPS CHECK NORMAL. WORK IAW CESSNA 750 MM CHAPT 27-10-01
